| Model Number |
02.12.0314FL |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2020: lot 135419: (b)(4) items manufactured and released on 3-feb-2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, 47 items of the same lot have been already sold without any similar reported event since 2016.Clinical evaluation performed by medical affairs manager: femoral component revision performed 6 years and 7 months after primary cementless total hip arthroplasty in a (b)(6) year old heavy ((b)(6) kg) man.In the radiographic images provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
Event or Problem Description
Revision surgery performed after 6 years and 8 months after the primary surgery on the right side due to stem loosening.The stem was revised to quadra c,.